# SDR HNAA0400037

- Difficulty date: April 18, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 40,938 hours, 45,992 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Part number: PR1425
- Condition: Detached
- Location: Windshield
- Component: Windshield
- Component part number: 07802
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NOTED LOUD FLAPPING NOISE INFLT FROM CAPT WINDSHIELD AFTER T/O RETURN TO FIELD. FOUND LOOSE WINDSHIELD SEAL, EXCESS WAS REMOVED AND APPLIED SPEED TAPE. SEALED AT NEXT RON PER EO 8-56-04-0273
